# SDR ASAA2017012219637

- Difficulty date: January 22, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 18,447 hours, 5,380 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 4409
- Condition: No Test
- Location: Nr 1 Engine
- Part time: 60,472 hours, 28,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FL 390 100% N1, LEFT DUCT PRESSURE 22PSI, RIGHT DUCT PRESSURE 42 PSI.  ACFT GROUNDED.  CHECKED AND RELEASED IAW FIM TASK 36-10/811, FOR A PERIOD OF 10 DAYS. FOUND TO BE WITHIN LIMITS.  ACCOMPLISHED NR 1 ENGINE BLEED AIR SYSTEM HEALTH CHECK IAW TASK CARD NG-36WC-00001.  FOUND PRSOV AND PRECOOLER VALVE FAILED DURING THE TEST. REPLACED PRSOV IAW AMM 36-11-04-400-801, LEAK AND OPS CHECKED GOOD. REPLACED PRE COOLER VALVE IAW AMM 36-12-02-400-801, LEAK AND OPS CHECKED GOOD. ACCOMPLISHED ENG BLEED AIR CROSSOVER TEST, TEST FAILED. REPLACED BLEED AIR REGULATOR IAW AMM 36-11-03-400-801, LEAK AND OPS CHECKED GOOD. PERFORMED ENG BLEED AIR CROSSOVER OPERATIONAL TEST AGAIN, TEST PASSED.
